# SDR DALA2024053105720

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6701, SEAT TRACK IS CORROSION LEVEL 2 UNDER GALLEY 1B STA 365 APPROXIMATELY RBL 26 DOT 15. I-13. CORRECTIVE ACTION: REMOVED CORROSION AT FWD AREA AT SEAT TRACK STA 365 APPROXIMATELY RBL 26 IAW B757 SRM 51-10-02 AND 53-00-52-1A EVALUATED SEAT TRACK CROWN AREA BTW STA 368 TO STA 374, RBL 24.75 MECHANICALLY MEASURED USING DIAL DEPTH GAGE AND DIGITAL CALIPER, ORIGINAL MAT. 0.230", REMAINING MAT. 0.195", LOSS MAT. 0.035", FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-52-1A SRM 53-10-52-01. REMOVED AND REPLACED SEAT TRACK SECTION FROM STA 365-440 RBL 24.75 IAW B757 SRM 53-10-52-0I, B757 SRM 51-40-02, B757 SRM 51-40-05 AND B757 SRM 51-40-08. (LP0367766)
